# SDR HALA2010112800570

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33424
- Aircraft time: 29,319 hours, 5,635 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAULT EICAS MSG AFTER LANDING.  FOUND APU OIL LEVEL LOW, SERVICED APU TO FULL.  APU START SUCCESSFUL.  NO LEAKS NOTED.  PERFOMRMED FIM 49 -11-00 FIG 109.  APU STARTED NORMALLY.
